Journal of Symbolic Logic 64 (2):629-633 (1999)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2586488
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 57,138
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

QE Rings in Characteristic P N.Chantal Berline & Gregory Cherlin - 1983 - Journal of Symbolic Logic 48 (1):140 - 162.
Rings Which Admit Elimination of Quantifiers.Bruce I. Rose - 1978 - Journal of Symbolic Logic 43 (1):92-112.
Diophantine Properties of Finite Commutative Rings.Mihai Prunescu - 2003 - Archive for Mathematical Logic 42 (3):293-302.
A Hierarchy of Tree-Automatic Structures.Olivier Finkel & Stevo Todorčević - 2012 - Journal of Symbolic Logic 77 (1):350-368.
Anneaux de Fonctions P-Adiques.Luc Bélair - 1995 - Journal of Symbolic Logic 60 (2):484-497.
Homogeneous Finite Rings in Characteristic 2n.Dan Saracino & Carol Wood - 1988 - Annals of Pure and Applied Logic 40 (1):11-28.
Homogeneous Finite Rings in Characteristic 2< Sup> N.Dan Saracino & Carol Wood - 1988 - Annals of Pure and Applied Logic 40 (1):11-28.
When Can Non‐Commutative Statistical Inference Be Bayesian?Miklós Rédei - 1992 - International Studies in the Philosophy of Science 6 (2):129-132.
Algebraically Closed Commutative Rings.G. L. Cherlin - 1973 - Journal of Symbolic Logic 38 (3):493-499.
Commutative Regular Rings and Boolean-Valued Fields.Kay Smith - 1984 - Journal of Symbolic Logic 49 (1):281-297.

Analytics

Added to PP index
2009-01-28

Total views
28 ( #371,287 of 2,411,692 )

Recent downloads (6 months)
2 ( #346,414 of 2,411,692 )

How can I increase my downloads?

Downloads

My notes